my fentanyl + Mtx

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

debilitated
Regular Member


Date Joined Jan 2010
Total Posts : 448
   Posted 3/10/2010 6:08 PM (GMT -7)   
I need my Pain meds otherwise i cant really stay hydrated or eat right now because remicade is off the meds concoction. I am supposed to start this MTX already but its like i dont want to feel horrible while im on my pain meds...

I heard the zofran will take away the nausea no problem..
What about fatigue?

Will i feel Like I can't control my mind? (Only ask because Tired + Drowsiness + Zombie would be WEIRD)

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 3/11/2010 7:40 AM (GMT -7)   
Debilitated you need to talk to your doctor about this. His recommendation has been MTX. Why can't you take both together? You are already on a VERY strong pain med that causes drowsiness by itself. The MTX only causes the drowsiness for the day afterwards is what I have heard. Take it like some of the others do on a Friday evening, that way you have the weekend to recuperate. Zofran does NOT make you drowsy, it will just help with any nausea you might have.
Gail*Nanners* Co-Moderator for Crohns Disease & Anxiety/Panic
Crohn's Disease for over 34 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium, Vit D, and Xanax prn. Resections in 2002 & 2005. Also diagnosed w/ Fibromyalgia, Osteoarthritis, & Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

tsitodawg
Veteran Member


Date Joined Sep 2006
Total Posts : 845
   Posted 3/11/2010 7:46 AM (GMT -7)   
I took methotrexate for a long time with my remicade and it was not that bad. Yes, for the next few days following each shot I did have nausea and some body aches but it was nothing that put me down. The zophran is every easy with virtually no side effects except for the occasional headache. I took the methotrexate before I had starting using pain medication consistently and still managed fine. Don't overthink this who process and expect to have every single side effect listed. You are on one of the strongest pain medications avaliable and should be nearly pain free from it. It will help the next day like Nanners said to comfort you if the side effects from the methotrexate are severe. Don't overthink this cause it will stress you out and hurt you worse than anything.

debilitated
Regular Member


Date Joined Jan 2010
Total Posts : 448
   Posted 3/11/2010 8:19 AM (GMT -7)   
ty both
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 8:33 AM (GMT -7)
There are a total of 2,735,336 posts in 301,296 threads.
View Active Threads


Who's Online
This forum has 151398 registered members. Please welcome our newest member, igiveup.
341 Guest(s), 10 Registered Member(s) are currently online.  Details
tickcheckguy, Scaredy Cat, Loutucky, Derwood, maria2016, Denikeef, InTheShop, Cajun Jeff, k07, Not-there-yet


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer